# SDR SIMA200903704

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 9,789 hours, 8,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE CENTER FLOOR OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE CENTER OMEGA BEAM TO REMOVE THE DAMAGE.  FABRICATED A REPAIR DOUBLER.  CLEANED AND TREATED THE DOUBLER.  INSTALLED DOUBLER IAW EMB 145 SRM (SRM EMB-145/1142 REV 40) CHAPTER 53-21-10 FIGURE 202.  AIRCRAFT RETURN TO SERVICE.
